Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

April 4, 2012Scioto County, Ohio

NWS Wilmington, OH issued this special weather statement at Apr 4, 2012, 2:13 PM EDT for Scioto County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 2:13 PM EDT (18:13 UTC)
Expired
Apr 4, 2012, 2:45 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH

County Scioto County, OH

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WWUS81 KILN 041813
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT WED APR 4 2012

KYZ100-OHZ081-088-041845-
LEWIS KY-ADAMS OH-SCIOTO OH-
213 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCIOTO...EASTERN ADAMS
AND EXTREME NORTHEASTERN LEWIS COUNTIES THROUGH 245 PM EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLUE
CREEK...MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT AND
PORTSMOUTH.

ALSO...TURKEY CREEK LAKE...MCDERMOTT...LOMBARDSVILLE...FRIENDSHIP...
SAINT PAUL...FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3872 8343 3889 8337 3882 8294 3872 8297
      3872 8302 3870 8303 3868 8302 3863 8306

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 4, 1:59 PM EDT, 14 minutes earlier.

Area forecast discussion, Apr 4, 1:59 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT WED APR 4 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY SAG SOUTH AS THE DAY PROGRESSES.
SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. HIGH
PRESSURE FROM THE NORTH WILL SETTLE IN BEHIND THE FRONT THROUGH
THE END OF THE WEEK WITH DRY CONDITIONS AND NEAR NORMAL
TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FRONTAL BOUNDARY HAS WORKED TO AROUND THE OHIO RIVER BASED ON THE
14Z OBS. STILL SEEING SOME CONVECTION TRYING TO DEVELOP N OF THE
FRONT ALONG THE I-70 CORRIDOR. LATEST MESOSCALE MODELS ARE SHOWING
ISOLATED TO SCATTERED SHRA/TSRA ACROSS THE MAJORITY OF THE FA
TODAY. THE BEST CHC WILL BE ACROSS KENTUCKY IN THE VICINITY OF THE
FNT THIS AFTERNOON. LOWERED POPS TO 20 ACROSS MUCH OF OHIO/SE
INDIANA COUNTIES...WITH CHC POPS ACROSS KENTUCKY INTO EXTREME SRN
OH/INDIANA.

BUMPED HIGHS DOWN A DEGREE OR SO IN THE N BASED ON THE LATEST
GUIDIANCE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
SHOWERS MAY LINGER MAINLY SOUTH OF THE OHIO RIVER TONIGHT
AND THURSDAY AS WAVES OF LOW PRESSURE RIPPLE ALONG THE STALLED
FRONT OVER TENNESSEE. PRECIPITATION AMOUNTS SHOULD BE LIGHT IN A
REGIME OF MODEST LIFT AND MOISTURE. FOR THURSDAY NIGHT AND
FRIDAY...THE FRONT WILL BE WELL SOUTH OF THE AREA AND HIGH
PRESSURE WILL BE BUILDING DOWN FROM THE NORTH.

PATCHY FROST MAY OCCUR TONIGHT OVER NORTHERN COUNTIES AND DOWN TO
THE OHIO RIVER ON THURSDAY NIGHT AS THE COOLER AIRMASS BECOMES
ESTABLISHED UNDER CLEARING SKIES AND TEMPERATURES FALL INTO THE
30S. FROST FORMATION MAY BE MITIGATED BY WINDS AROUND THE EDGE OF
HIGH PRESSURE CENTERED OVER SOUTHERN CANADA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ON FRIDAY NIGHT...SFC HIGH WILL BUILD OVERHEAD...LEADING TO CLEAR
SKIES AND LIGHT WINDS. FROST WILL BE A CONCERN OVER MUCH OF THE
CWA EXCEPT PERHAPS NORTHERN KY...AND THE TYPICAL COOLER LOCALES
EAST OF COLUMBUS MAY APPROACH FREEZING (THESE TEMPERATURES
REPRESENT A DOWNWARD ADJUSTMENT FROM THE PREVIOUS FORECAST). AS
THE HIGH SLIDES EAST OF THE AREA ON SATURDAY...WINDS WILL BECOME
SOUTHERLY AND PROMOTE TEMPERATURES TO RISE A LITTLE ABOVE NORMAL.

THE NEXT SHORT WAVE TROUGH TO APPROACH FROM THE ROCKIES WILL MAINLY
SERVE TO SQUASH THE UPPER RIDGE...WITH MOST OF THE ENERGY REMAINING
NORTH OF THE AREA. A SFC LOW WILL TRACK WELL NORTH INTO
CANADA...WITH A TRAILING COLD FRONT CROSSING THE AREA ON SUNDAY.
MODELS DISAGREE A LITTLE ON TIMING...BUT APPEARS TO BE MAINLY A
DAYTIME EVENT...SO DELAYED POPS A LITTLE FROM PREVIOUS FORECAST. IN
WESTERLY FLOW THROUGHOUT THE ATMOSPHERE...THE FRONT WILL BE MOISTURE
STARVED...SO MAINTAINED THE LOW CHANCE POPS. INSTBY WILL BE WEAK BUT
PRESENT (MORESO SOUTH)...SO KEPT THUNDER MENTION. AIRMASS CHANGE
BEHIND THE FRONT WILL BE MINIMAL AS WEAK SFC RIDING EXTENDS INTO THE
AREA BY SUNDAY NIGHT INTO EARLY MONDAY...WITH TEMPERATURES REMAINING
SLIGHTLY ABOVE NORMAL.

AS UPPER LEVEL GYRE FORMS OVER EASTERN CANADA...ANOTHER SHORTWAVE
TROUGH WILL ROTATE DOWN THROUGH THE AREA LATE MONDAY INTO TUESDAY.
THIS SYSTEMS WILL BE MOISTURE STARVED AS WELL...SO LIMITED FORECAST
TO CHANCE POPS. LEFT THUNDER MENTION OUT WITH LIMITED INSTBY AND
HIGHER THETA-E SUPPRESSED FAR TO OUR SOUTH. WHILE MODELS DIFFER WITH
TIMING AND EXACT FEATURES...THEY AGREE ON THE MORE SUBSTANTIAL
EFFECT FROM THIS SYSTEM...WHICH WILL BE THE COLDER AIR IT PULLS
SOUTHWARD INTO THE AREA. FORECAST HIGH TEMPERATURES ON TUESDAY ARE
ABOUT 10 DEGREES BELOW NORMAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION IS BEGINNING TO EXPAND ESPECIALLY IN THE EXTREME S AS
HEATING COMBINES WITH CONVERGENCE ALONG THE FRONTAL BOUNDARY. STILL
SEEING A LINE OF CONVECTION FARTHER N...CLOSE TO I-70 ALONG THE
DEWPOINT GRADIENT. EXPECT SCT CONVECTION TO AFFECT THE SRN TAFS
THRU SUNSET. MODELS ARE STILL TRYING TO SHUNT ALL CONVECTION S OF
THE AREA AS THE AFTERNOON AND EVENING PROGRESSES. PUT A PERIOD OF
TEMPO MVFR CONDITIONS WITH THUNDER IN CVG/LUK TO COVER THE NEXT
FEW HOURS.

WITH LOSS OF DAYTIME HEATING AND THE FRONT BEING PUSHED S...CUT BACK
THE PCPN TO A VCSH BY 00Z. LINGERED A VCSH IN CVG/LUK UNTIL ABOUT 04Z.

LOW CLOUDS WILL CLEAR FROM S TO N...WITH SOME CI WORKING IN
OVERTOP AFTER 00Z.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...SNYDER
AVIATION...SITES
Hazardous weather outlook, Apr 4, 5:23 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EDT WED APR 4 2012

INZ075-080-KYZ089>098-050930-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-
523 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-KYZ099-100-OHZ026-034-035-042>046-051>056-
060>065-070>074-077>082-088-050930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-MASON-LEWIS-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
523 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A GOOD CHANCE FOR FROST FORMATION ON THURSDAY NIGHT AND
FRIDAY NIGHT WHEN LOW TEMPERATURES ARE FORECAST TO BE IN THE
LOWER TO MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 4, 1:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT WED APR 4 2012

OHZ081-088-041800-
ADAMS OH-SCIOTO OH-
137 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND SOUTHERN
ADAMS COUNTIES THROUGH 200 PM EDT...

AT 136 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
UNION...MOVING EAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING ROME...TURKEY
CREEK LAKE AND BLUE CREEK.

LAT...LON 3865 8335 3866 8337 3867 8345 3870 8351
      3868 8362 3869 8364 3884 8361 3882 8313
      3863 8317
Special weather statement, Apr 4, 1:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT WED APR 4 2012

INZ075-080-KYZ090-091-041815-
SWITZERLAND IN-OHIO IN-BOONE KY-GALLATIN KY-
143 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GALLATIN...BOONE...OHIO
AND SWITZERLAND COUNTIES THROUGH 215 PM EDT...

AT 142 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRVIEW...MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RISING SUN AND WARSAW.

ALSO...JACKSONVILLE...CENTER SQUARE...ALLENSVILLE...ABERDEEN...EAST
ENTERPRISE...PATE...MARKLAND AND ETHRIDGE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3893 8517 3893 8514 3896 8512 3895 8511
      3894 8512 3895 8507 3896 8507 3895 8506
      3897 8505 3896 8475 3873 8479 3880 8516
Special weather statement, Apr 4, 2:02 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EDT WED APR 4 2012

KYZ099-100-OHZ079-081-041830-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-
202 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...
SOUTHWESTERN ADAMS...NORTHEASTERN MASON AND NORTHWESTERN LEWIS
COUNTIES THROUGH 230 PM EDT...

AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRADYSVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ABERDEEN...MAYSVILLE...
TOLLESBORO AND MANCHESTER.

ALSO...BENTONVILLE...BRADYSVILLE...ORANGEBURG...RECTORVILLE...CONCORD
AND TRINITY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3871 8389 3885 8374 3867 8343 3850 8361
Special weather statement, Apr 4, 2:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT WED APR 4 2012

KYZ090-091-094>096-041830-
OWEN KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
203 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT GRANT...EASTERN GALLATIN...
EXTREME SOUTHERN BOONE...WESTERN PENDLETON AND NORTHERN OWEN COUNTIES
THROUGH 230 PM EDT...

AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELLISTON...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...
WILLIAMSTOWN AND DRY RIDGE.

ALSO...KNOXVILLE...SHERMAN...WILLIAMSTOWN LAKE...STEWARTSVILLE...TWIN
BRIDGES...HOLBROOK...LAWRENCEVILLE AND KEEFER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3873 8490 3879 8484 3878 8482 3879 8481
      3881 8482 3887 8475 3869 8444 3852 8463
Special weather statement, Apr 4, 2:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT WED APR 4 2012

KYZ096>099-041845-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
210 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON...
SOUTHEASTERN PENDLETON AND WESTERN MASON COUNTIES THROUGH 245 PM
EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MILFORD...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
ROBERTSON...SOUTHEASTERN PENDLETON...SOUTHERN BRACKEN AND WESTERN
MASON COUNTIES...INCLUDING MILFORD...PETRA...POWERSVILLE...SANTA
FE...KENTONTOWN...PIQUA...MITCHELLS MILL...ABIGAIL...HITTVILLE...
STONEWALL AND MOUNT OLIVET.

LAT...LON 3848 8417 3850 8419 3852 8419 3855 8417
      3855 8421 3856 8422 3858 8421 3857 8429
      3857 8431 3869 8427 3864 8394 3843 8401
Special weather statement, Apr 4, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT WED APR 4 2012

KYZ100-OHZ081-088-041845-
LEWIS KY-ADAMS OH-SCIOTO OH-
213 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCIOTO...EASTERN ADAMS
AND EXTREME NORTHEASTERN LEWIS COUNTIES THROUGH 245 PM EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLUE
CREEK...MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT AND
PORTSMOUTH.

ALSO...TURKEY CREEK LAKE...MCDERMOTT...LOMBARDSVILLE...FRIENDSHIP...
SAINT PAUL...FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3872 8343 3889 8337 3882 8294 3872 8297
      3872 8302 3870 8303 3868 8302 3863 8306

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:17 AM EDTSpecial Weather StatementILNWarren58 min
Apr 4, 3:32 AM EDTAreal Flood AdvisoryILNClermont, Warren3 hr
Apr 4, 3:59 AM EDTSpecial Weather StatementILNClinton61 min
Apr 4, 4:19 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Warren3 hr
Apr 4, 1:37 PM EDTSpecial Weather StatementILNAdams23 min
Apr 4, 4:09 PM EDTFrost AdvisoryILNAuglaize, Champaign, Delaware, Fairfield, Franklin, Hardin and 7 more12 hr
Apr 4, 4:09 PM EDTFreeze WatchILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 21 more23 hr
Apr 4, 1:43 PM EDTSpecial Weather StatementILNGallatin32 min
Apr 4, 2:02 PM EDTSpecial Weather StatementILNMason28 min
Apr 4, 2:03 PM EDTSpecial Weather StatementILNGallatin, Grant27 min
Apr 4, 2:10 PM EDTSpecial Weather StatementILNRobertson35 min
Apr 4, 2:41 PM EDTAreal Flood AdvisoryILNBoone, Bracken, Gallatin, Grant, Owen, Pendleton and 1 more3 hr
Apr 4, 2:44 PM EDTSpecial Weather StatementILNPendleton31 min
Apr 4, 2:50 PM EDTSpecial Weather StatementILNGrant25 min
Apr 4, 2:31 PM EDTAreal Flood AdvisoryILNSwitzerland2 hr

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.